# SDR P5CA9500433

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1900-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR AND CORROSION ON INTERCOSTAL BETWEEN FRAME BS 1900 AND 1920, BETWEEN LBL 7.5 AND LBL 375.  REPAIRED PER BOEING SRM 51-40-02.
